# SDR ABXA9701763

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5751112505
- Condition: Corroded
- Location: Bs 320
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 320 LT IS CRACKED AND BROKEN AT BOTTOM.  REPAIRED IAW ABX D853-19887MR.
